Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals''


Author: P. M. Hirsch
Journal: Math. Comp. 22 (1968), 911
MSC: Primary 65.55; Secondary 33.00
Original Article: Math. Comp. 22 (1968), 280-285.
MathSciNet review: 0239759
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55, 33.00

Retrieve articles in all journals with MSC: 65.55, 33.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0239759-5
PII: S 0025-5718(1968)0239759-5
Article copyright: © Copyright 1968 American Mathematical Society